MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CART 9734894 S7 STAFF AXIEM ONLY 110V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CART 9734894 S7 STAFF AXIEM ONLY 110V; INSTRUMENT, STEREOTAXIC
Model Number 9734894
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the software 9735585 stealthstation cranial (unknown serial/lot #) found no failure.Product event summary #s7 used with visualase inaccuracy placement of laser fiber.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system event having occurred intra-operatively of an electrode and probe placement.It was reported that the site reported that the laser fiber was placed 2mm left inaccurate using the leskell frame.They repositioned and it was still off plan.Surgeon continued with case with laser fiber placement being adequate for his purpose.No impact to patient and less than an hour of delay reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CART 9734894 S7 STAFF AXIEM ONLY 110V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8710185
Report Number1723170-2019-03557
Device Sequence Number16605637
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734894
Device Catalogue Number9734894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight58